# SDR SIMA200309603

- Difficulty date: April 2, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Housing
- Part number: KSC270720V
- Condition: Worn
- Location: Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, THE HORIZONTAL STABILIZER LEFT AND RIGHT SPHERICAL BEARING HOUSING WORN BEYOND LIMITS.  REMOVED THE EXISTING BEARING FROM THE HOUSING.  REAMED THE LEFT AND RIGHT HOUSING TO 2.2834 INCH.  TREATED THE REWORK HOUSING AND INSTALLED FOUR FIRST OVERSIZED BUSHINGS. REPAIR DONE IAW EMB SERVICE BULLETIN 145-55-0021, FIGURE 2.  (M)
